Search dblp for Publications

export results for "toc:db/journals/ejc/ejc73.bht:"

 download as .bib file

@article{DBLP:journals/ejc/AhlbachS18,
  author    = {Connor Ahlbach and
               Joshua P. Swanson},
  title     = {Refined cyclic sieving on words for the major index statistic},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {37--60},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.003},
  doi       = {10.1016/j.ejc.2018.05.003},
  timestamp = {Sat, 19 Oct 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/AhlbachS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/FialaKKN18,
  author    = {Jir{\'{\i}} Fiala and
               Pavel Klav{\'{\i}}k and
               Jan Kratochv{\'{\i}}l and
               Roman Nedela},
  title     = {3-connected reduction for regular graph covers},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {170--210},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.002},
  doi       = {10.1016/j.ejc.2018.06.002},
  timestamp = {Thu, 13 Sep 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/FialaKKN18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/FoleyK18a,
  author    = {Ang{\`{e}}le M. Foley and
               Ronald C. King},
  title     = {Factorial Q-functions and Tokuyama identities for classical Lie groups},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {89--113},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.009},
  doi       = {10.1016/j.ejc.2018.05.009},
  timestamp = {Wed, 25 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/FoleyK18a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/GyoriKMTTV18,
  author    = {Ervin Gy{\"{o}}ri and
               D{\'{a}}niel Kor{\'{a}}ndi and
               Abhishek Methuku and
               Istv{\'{a}}n Tomon and
               Casey Tompkins and
               M{\'{a}}t{\'{e}} Vizer},
  title     = {On the Tur{\'{a}}n number of some ordered even cycles},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {81--88},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.008},
  doi       = {10.1016/j.ejc.2018.05.008},
  timestamp = {Thu, 13 Sep 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/GyoriKMTTV18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/HavivL18,
  author    = {Ishay Haviv and
               Dan Levy},
  title     = {Dioid partitions of groups},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {211--230},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.004},
  doi       = {10.1016/j.ejc.2018.06.004},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/HavivL18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/JiangPW18,
  author    = {Tao Jiang and
               Yuejian Peng and
               Biao Wu},
  title     = {Lagrangian densities of some sparse hypergraphs and Tur{\'{a}}n
               numbers of their extensions},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {20--36},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.001},
  doi       = {10.1016/j.ejc.2018.05.001},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/JiangPW18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/KovacsKMP18,
  author    = {Istv{\'{a}}n Kov{\'{a}}cs and
               Klavdija Kutnar and
               Dragan Marusic and
               Daniel Pellicer},
  title     = {On even-closed regular embeddings of graphs},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {153--169},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.001},
  doi       = {10.1016/j.ejc.2018.06.001},
  timestamp = {Wed, 25 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/KovacsKMP18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/KrattenthalerM18,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Motzkin numbers and related sequences modulo powers of 2},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {114--137},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.004},
  doi       = {10.1016/j.ejc.2018.05.004},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/KrattenthalerM18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/KupavskiiPT18,
  author    = {Andrey Kupavskii and
               J{\'{a}}nos Pach and
               G{\'{a}}bor Tardos},
  title     = {Tilings with noncongruent triangles},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {72--80},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.005},
  doi       = {10.1016/j.ejc.2018.05.005},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/KupavskiiPT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/MandelshtamV18,
  author    = {Olya Mandelshtam and
               Xavier G{\'{e}}rard Viennot},
  title     = {Rhombic alternative tableaux and assembl{\'{e}}es of permutations},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {1--19},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.002},
  doi       = {10.1016/j.ejc.2018.05.002},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/MandelshtamV18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/NavesPS18,
  author    = {Humberto Naves and
               Oleg Pikhurko and
               Alex Scott},
  title     = {How unproportional must a graph be?},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {138--152},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.007},
  doi       = {10.1016/j.ejc.2018.05.007},
  timestamp = {Wed, 06 Nov 2019 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/ejc/NavesPS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/PanWY18,
  author    = {Jiangmin Pan and
               Ci Xuan Wu and
               Fugang Yin},
  title     = {Finite edge-primitive graphs of prime valency},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {61--71},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.05.006},
  doi       = {10.1016/j.ejc.2018.05.006},
  timestamp = {Tue, 28 Aug 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/PanWY18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/ejc/Zhu18,
  author    = {Bao{-}Xuan Zhu},
  title     = {q-log-convexity from linear transformations and polynomials with only
               real zeros},
  journal   = {Eur. J. Comb.},
  volume    = {73},
  pages     = {231--246},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ejc.2018.06.003},
  doi       = {10.1016/j.ejc.2018.06.003},
  timestamp = {Sun, 02 Jun 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ejc/Zhu18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics